# SDR DALA2017091206845

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 77,382 hours, 9,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EXTREMELY LOUD NOISE COMING FROM LOWER HALF FRONT AND BACK OF DOOR SEALS.   NEVER DISSIPATES THROUGHOUT FLIGHT. TROUBLESHOT IAW TSM 52-09-01.  PERFORMED A FLASHLIGHT CHECK OF DOOR SEAL AND OPS CHECKED WITH NO DAMAGE FOUND.  CLEANED THE SEAL AND VERIFIED SEAL IN GOOD CONDITION.
